# SDR SWIA971492

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Engine: Pwa PW118B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATC REPORTED BLACK SMOKE COMING FROM NR 1 ENGINE ON INITIAL CLIMB-OUT.  REPORTED CONFIRMED BY OTHER PILOTS ON GROUND.  RETURNED FOR LANDING AT SBA.  NO COCKPIT INDICATIONS OF ENGINE FIRE ON NR 1.  REPLACED GARLOCK SEAL FOR AIR OIL SEPARATOR BLEEDER TUBE.  PERFORMED OPS AND LEAK CHECK.  OPS CHECK GOOD.  NO LEAK NOTED.
